Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 486, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2011, 6:13 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 6:13 PM CDT (23:13 UTC)
- Expired
- Aug 8, 2011, 7:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
The radar
The Vance AFB radar (KVNX), 113 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 6:01 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -419 J/kg
- Mixed-layer LCL
- 2151 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
223
WUUS54 KTSA 082313
SVRTSA
OKC113-117-090015-
/O.NEW.KTSA.SV.W.0486.110808T2313Z-110809T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 715 PM CDT
* AT 612 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHWEST OF BURBANK TO 21 MILES WEST OF
BURBANK TO 33 MILES WEST OF PAWNEE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SHIDLER...BURBANK...PEARSONIA...FAIRFAX...PAWNEE...RALSTON...SKEDEE
AND BIGHEART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FIRE FIGHTING PERSONNEL SHOULD BE PREPARED FOR STRONG AND ERRATIC
WINDS NEAR THESE STORMS. STRONG WIND GUSTS WILL ALSO BE POSSIBLE
AHEAD OF THE HEAVY RAIN WHICH WOULD FURTHER EXACERBATE THE FIRE
DANGER THREAT.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3670 9706 3669 9695 3675 9689 3675 9683
3679 9676 3685 9676 3687 9619 3667 9637
3633 9672 3633 9703 3651 9704 3656 9691
3658 9690 3659 9692 3658 9700 3659 9705
3668 9707
TIME...MOT...LOC 2313Z 263DEG 36KT 3678 9695 3662 9709
3645 9737
$$2 follow-up statements
757
WWUS54 KTSA 082342
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON AUG 8 2011
OKC113-117-090015-
/O.CON.KTSA.SV.W.0486.000000T0000Z-110809T0015Z/
OSAGE OK-PAWNEE OK-
642 PM CDT MON AUG 8 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
PAWNEE AND WESTERN OSAGE COUNTIES...
AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF BURBANK...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RALSTON...
SKEDEE...BURBANK...FAIRFAX...WEBB CITY AND SHIDLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FIRE FIGHTING PERSONNEL SHOULD BE PREPARED FOR STRONG AND ERRATIC
WINDS NEAR THESE STORMS. STRONG WIND GUSTS WILL ALSO BE POSSIBLE
AHEAD OF THE HEAVY RAIN WHICH WOULD FURTHER EXACERBATE THE FIRE
DANGER THREAT.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3670 9706 3669 9695 3675 9689 3675 9683
3679 9676 3685 9676 3670 9634 3667 9637
3633 9672 3633 9703 3651 9704 3656 9691
3658 9690 3659 9692 3658 9700 3659 9705
3668 9707
TIME...MOT...LOC 2342Z 266DEG 35KT 3663 9676
$$954
WWUS54 KTSA 090015
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT MON AUG 8 2011
OKC113-117-090025-
/O.EXP.KTSA.SV.W.0486.000000T0000Z-110809T0015Z/
OSAGE OK-PAWNEE OK-
715 PM CDT MON AUG 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND WESTERN OSAGE
COUNTIES EXPIRES AT 715 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT.
LAT...LON 3670 9706 3669 9695 3675 9689 3675 9683
3679 9676 3685 9676 3670 9634 3667 9637
3633 9672 3633 9703 3651 9704 3656 9691
3658 9690 3659 9692 3658 9700 3659 9705
3668 9707
TIME...MOT...LOC 0015Z 266DEG 35KT 3665 9636
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:05 PM CDT, 8 minutes earlier.
Area forecast discussion, Aug 8, 6:05 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT MON AUG 8 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STATIONARY BOUNDARY CURRENTLY EXTENDS FROM NEAR PNC TO TUL TO JUST
N OF FSM. TSRA DEVELOPING ALONG THE WESTERN END OF THE BOUNDARY
BETWEEN PNC AND TUL. ANOTHER AREA OF TSRA IS IN SE KS/SW MO.
BVO/TUL/RVS SHOULD SEE TSRA AT LEAST NEAR THE TERMINAL THRU
04Z...WITH TSRA IN KS/MO AFFECTING XNA/FYV/FSM THIS EVENING. ANY
STORMS THAT OCCUR AT THE TERMINAL ITSELF WILL BE CAPABLE OF
DOWNBURSTS...WITH SEVERE GUSTS POSSIBLE. COLD FRONT WILL PASS
THROUGH THE AREA LATE TONIGHT/TOMORROW...SHIFTING WINDS TO THE
NORTH.
&&
.PREV DISCUSSION... /ISSUED 310 PM CDT MON AUG 8 2011/
DISCUSSION...
WELL DEFINED OUTFLOW BOUNDARY CURRENT EXTENDS FROM NEAR KFYV THROUGH
THE TULSA METRO AREA TO NEAR STILLWATER. THUNDERSTORMS HAVE DEVELOPED
ALONG THE BOUNDARY ACROSS NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL
THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY LATER THIS AFTERNOON
AND EVENING AS IT LINGERS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS OF
AROUND 70 MPH THE MAIN CONCERN. THE CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH THE NIGHT AS A MID-LEVEL SHORTWAVE MOVES OUT
OF KANSAS AND ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MORE OF
A FRONTAL WILL MOVE THROUGH THE REGION LATE TONIGHT AND INTO TUESDAY WITH
THE FRONT HANGING UP NEAR THE RED RIVER. HAVE EXTENDED THE EXCESSIVE HEAT
WARNING FOR MUCH OF THE AREA THROUGH TUESDAY WITH HEAT INDEX VALUES
EXPECTED TO BE AROUND 105. WILL KEEP THE EXCESSIVE HEAT WATCH FOR THE
REST OF THE AREA. THIS WILL MOST LIKELY NEED TO BE RECONFIGURED ON
THE MIDNIGHT SHIFT.
THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TUESDAY NIGHT INTO
WEDNESDAY AS THE FRONTAL BOUNDARY WORKS BACK TO THE NORTH AND A SERIES
OF MID-LEVEL SHORTWAVES WORK ACROSS THE AREA. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE CONCERN.
THE UPPER RIDGE THAT HAS PLAGUED THE AREA IN RECENT WEEKS HAS PRETTY
WELL FLATTENED OUT. OVER THE WEEKEND...THE UPPER RIDGE WILL RE-ORGANIZE
OVER THE ROCKIES...RESULTING IN A NORTHWESTERLY FLOW ALOFT ACROSS
THE FORECAST AREA. THIS WILL ALLOW A MORE SIGNIFICANT COLD FRONT TO
MOVE THROUGH THE REGION FRIDAY NIGHT INTO SATURDAY. WILL KEEP CHANCES
OF SHOWERS AND THUNDERSTORMS IN THE FORECAST IN ASSOCIATION WITH THIS
COLD FRONT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ063-OKZ069.
RED FLAG WARNING UNTIL 10 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067.
EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ063-OKZ069.
EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-
OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR ARZ019-ARZ020-
ARZ029.
&&
AVIATION...22Hazardous weather outlook, Aug 8, 5:05 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 505 PM CDT MON AUG 8 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 PM CDT MON AUG 8 2011 ...DANGEROUS WILDFIRE SITUATION THROUGH THE EVENING HOURS... ...RISK OF SEVERE STORMS THIS EVENING INTO THE OVERNIGHT HOURS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING FIRE SITUATION MAY BECOME CRITICAL THIS EVENING AS DEVELOPING STRONG TO SEVERE THUNDERSTORMS PRODUCE OUTFLOW BOUNDARIES WITH WIND GUSTS WELL IN EXCESS OF 40 MILES AN HOUR. RELATIVE HUMIDITY VALUES OF 20 TO 30 PERCENT AND ERRATIC WIND DIRECTIONS FROM THUNDERSTORMS MAY MAKE FIRE SUPPRESSION NEARLY IMPOSSIBLE. THE ATMOSPHERE IS WELL PRIMED BY EXCESSIVE HEAT AND DRY LOWER LEVELS TO PRODUCE LOCAL DOWNBURST WINDS OF 70 MILES AN HOUR. HAIL WILL BE A SECONDARY SEVERE THREAT. A WEST TO EAST BOUNDARY FROM AROUND PONCA CITY TO TULSA TO AROUND FAYETTEVILLE WILL LIFT SLOWLY NORTH THEN STALL AS AN IMPULSE MOVING ACROSS THE REGION IGNITES THUNDERSTORMS. THOSE STORMS WILL BE MOST NUMEROUS NEAR AND NORTH OF THE BOUNDARY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MUCH OF THE WEEK. THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA WITH THE POTENTIAL FOR MAINLY AFTERNOON THUNDERSTORMS. THERE COULD BE AN ENHANCED SEVERE THREAT ON WEDNESDAY AS MODERATE INSTABILITY COMBINES WITH STRONG WIND FIELDS ALOFT. THE STRONGER STORMS WOULD LIKELY POSE A THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...FIRE WEATHER CONCERNS WILL REMAIN HIGH AS GENERALLY HOT AND DRY CONDITIONS CONTINUE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 8, 2:19 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT MON AUG 8 2011
ARZ001-081945-
BENTON AR-
219 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
BENTON
AT 220 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF BENTONVILLE TO 2 MILES NORTH OF
HIGHFILL...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...
BENTONVILLE...ROGERS...LOWELL...PEA RIDGE...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...VAUGHN...CENTERTON AND AVOCA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3621 9420 3625 9445 3647 9417 3641 9390
TIME...MOT...LOC 1920Z 270DEG 19KT 3641 9414 3629 9435Local storm report, Aug 8, 2:52 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
252 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG 3 N LOWELL 36.30N 94.13W
08/08/2011 BENTON AR TRAINED SPOTTER
4-6 INCH DIAMETER TREE LIMBS BLOWN ACROSS THE ROAD.
SPOTTER ESTIMATES 70 MPH WIND.
&&
SAALocal storm report, Aug 8, 3:14 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
314 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 3 E ROGERS 36.33N 94.06W
08/08/2011 E1.00 INCH BENTON AR PUBLIC
&&
SAALocal storm report, Aug 8, 3:49 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
349 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG AURORA 36.00N 93.70W
08/08/2011 MADISON AR PUBLIC
NUMEROUS LARGE TREE LIMBS BROKEN IN AREA. ESTIMATED 50-60
MPH GUSTS.
&&
SAASpecial weather statement, Aug 8, 5:19 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT MON AUG 8 2011
OKZ054-059-082245-
OSAGE OK-PAWNEE OK-
519 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF RALSTON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3662 9651 3642 9647 3637 9684 3654 9689
TIME...MOT...LOC 2219Z 258DEG 26KT 3647 9675Special weather statement, Aug 8, 5:43 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT MON AUG 8 2011
OKZ054-059-082330-
OSAGE OK-PAWNEE OK-
543 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 542 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
RALSTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HOMINY...WYNONA...FAIRFAX...PERSHING AND
RALSTON.
FIRE FIGHTING PERSONNEL SHOULD BE PREPARED FOR STRONG AND ERRATIC
WINDS NEAR THIS STORM. STRONG WIND GUSTS WILL ALSO BE POSSIBLE
AHEAD OF THE HEAVY RAIN WHICH WOULD FURTHER EXACERBATE THE FIRE
DANGER THREAT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3664 9627 3641 9624 3639 9673 3657 9676
TIME...MOT...LOC 2242Z 262DEG 20KT 3649 9663The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 3:36 AM CDT | Red Flag Warning | TSA | Creek, Mayes, Nowata, Okfuskee, Okmulgee, Pawnee and 4 more | 18 hr |
| Aug 8, 5:19 PM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Aug 8, 5:43 PM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Aug 8, 5:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 36 min |
| Aug 8, 6:59 PM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.